MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER; SILICONE FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER; SILICONE FOLEY TRAY
Catalog Number A947316
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer received a complaint from the clinical staff about a latex free foley kit having a hair shrink wrapped to the foley.A second kit was opened with a different lot number and that kit was not affected.They were not sure but had a complaint regarding catalog # a947316.They were still waiting on their crd team to determine if they need to remove the lot.They just wanted to get that and then start the investigation process.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer received a complaint from the clinical staff about a latex free foley kit having a hair shrink wrapped to the foley.A second kit was opened with a different lot number and that kit was not affected.They were not sure but had a complaint regarding catalog# a947316.They were still waiting on their crd team to determine if they need to remove the lot.They just wanted to get that and then start the investigation process.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned two-photo sample noted one opened (without original packaging), surestep foley trays kit.Visual inspection of the two-photo sample noted a strand of hair on the heat shrinkable tube (band).The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Correction: b, d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER
Common Device Name
SILICONE FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23073171
Report Number1018233-2025-08228
Device Sequence Number11923543
Product Code EZL
UDI-Device Identifier00801741074141
UDI-Public(01)00801741074141(17)270930(10)NGKS3782
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA947316
Device Lot NumberNGKS3782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown